# SDR SWAA2022012583321

- Difficulty date: June 6, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB; LH; BAFFLE BS 500B TO 500C IS CRACKED. / REMOVED AND REPLACED FCB; LH; BAFFLE BS 500B TO 500C IAW SRM 51-40-02
